Toggle Main Menu Toggle Search

Open Access padlockePrints

A proof of Boca's Theorem

Lookup NU author(s): Dr Evgenios Kakariadis



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Royal Society of Edinburgh, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Davidson KR, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Proceedings of the Royal Society of Edinburgh Section A

Year: 2019

Volume: 149

Issue: 4

Pages: 869-876

Print publication date: 01/08/2019

Online publication date: 27/12/2018

Acceptance date: 11/07/2017

Date deposited: 12/07/2017

ISSN (print): 0308-2105

ISSN (electronic): 1473-7124

Publisher: Royal Society of Edinburgh


DOI: 10.1017/prm.2018.50


Altmetrics provided by Altmetric